An Australian conspectus of higher categories

Ross Street*

*Corresponding author for this work

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

    Original languageEnglish
    Title of host publicationTowards higher categories
    EditorsJohn C. Baez, J. Peter May
    Place of PublicationNew York, NY
    PublisherSpringer, Springer Nature
    Pages237-264
    Number of pages28
    Volume152
    ISBN (Electronic)9781441915245
    ISBN (Print)9781441915238
    DOIs
    Publication statusPublished - 2010

    Publication series

    NameIMA Volumes in Mathematics and its Applications
    PublisherSPRINGER
    Volume152

    Keywords

    • HIGHER-DIMENSIONAL ALGEBRA
    • BRAIDED MONOIDAL 2-CATEGORIES
    • TENSOR CATEGORIES
    • FUNCTORIAL CALCULUS
    • CLOSED CATEGORIES
    • HOMOTOPY LIMITS
    • N-CATEGORIES
    • SHEAF THEORY
    • BICATEGORIES
    • INVARIANTS

    Cite this